Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 6, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Apr 12, 2012, 7:00 PM MDT for Dundy County, Hitchcock County, Nebraska; Cheyenne County, Rawlins County, Kansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 12, 2012, 7:00 PM MDT (01:00 UTC)
- Expired
- Apr 12, 2012, 7:46 PM MDT
- In force
- 46 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cheyenne County, KS, Rawlins County, KS, Dundy County, NE, Hitchcock County, NE
The radar
The Goodland radar (KGLD), 88 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 12:47 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.0 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 188 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 487 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 458 m²/s²
- 0-3 km storm-relative helicity
- 490 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
871
WUUS53 KGLD 130100
SVRGLD
KSC023-153-NEC057-087-130200-
/O.NEW.KGLD.SV.W.0006.120413T0100Z-120413T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
800 PM CDT THU APR 12 2012
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHEYENNE COUNTY IN NORTHWEST KANSAS...
NORTHWESTERN RAWLINS COUNTY IN NORTHWEST KANSAS...
EASTERN DUNDY COUNTY IN SOUTHWEST NEBRASKA...
WESTERN HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 900 PM CDT/800 PM MDT/
* AT 757 PM CDT/657 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WAUNETA TO MAX TO
WHEELER...AND WAS MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAX...STRATTON NE...PALISADE AND TRENTON.
THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 26 AND 63.
THIS INCLUDES HIGHWAY 36 IN KANSAS BETWEEN MILE MARKERS 13 AND 27.
THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 198 AND 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
&&
LAT...LON 4018 10099 3981 10129 3971 10187 4008 10157
4036 10143 4035 10090
TIME...MOT...LOC 0059Z 257DEG 30KT 4038 10130 4010 10144
3981 10168
WIND...HAIL 60MPH 1.00IN
$$
LOCKHART2 follow-up statements
940
WWUS53 KGLD 130136
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
736 PM MDT THU APR 12 2012
KSC023-153-NEC057-087-130200-
/O.CON.KGLD.SV.W.0006.000000T0000Z-120413T0200Z/
RAWLINS KS-CHEYENNE KS-DUNDY NE-HITCHCOCK NE-
836 PM CDT THU APR 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
HITCHCOCK...SOUTHEASTERN DUNDY...NORTHEASTERN CHEYENNE AND
NORTHWESTERN RAWLINS COUNTIES UNTIL 900 PM CDT/800 PM MDT/...
AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF HAYES CENTER
TO TRENTON TO 6 MILES NORTHWEST OF BEARDSLEY...AND WAS MOVING EAST AT
35 MPH.
LOCATIONS IMPACTED INCLUDE...
TRENTON.
THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 38 AND 63.
THIS INCLUDES HIGHWAY 36 IN KANSAS BETWEEN MILE MARKERS 18 AND 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
&&
LAT...LON 4007 10145 4035 10129 4035 10090 4018 10099
3981 10129 3973 10175
TIME...MOT...LOC 0136Z 257DEG 30KT 4045 10091 4017 10105
3988 10129
WIND...HAIL 60MPH 1.00IN
$$
LOCKHART167
WWUS53 KGLD 130146
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
746 PM MDT THU APR 12 2012
KSC023-153-NEC057-087-130156-
/O.CAN.KGLD.SV.W.0006.000000T0000Z-120413T0200Z/
RAWLINS KS-CHEYENNE KS-DUNDY NE-HITCHCOCK NE-
846 PM CDT THU APR 12 2012
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HITCHCOCK...
SOUTHEASTERN DUNDY...NORTHEASTERN CHEYENNE AND NORTHWESTERN RAWLINS
COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 9PM CDT.
LAT...LON 4007 10145 4035 10129 4035 10090 4018 10099
3981 10129 3973 10175
TIME...MOT...LOC 0146Z 257DEG 30KT 4047 10080 4019 10094
3990 10118
$$
LOCKHARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 6:39 PM MDT, 21 minutes earlier.
Area forecast discussion, Apr 12, 6:39 PM MDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 639 PM MDT THU APR 12 2012 .UPDATE... ISSUED AT 627 PM MDT THU APR 12 2012 IMMEDIATE CONCERNS CENTER AROUND SEVERE WEATHER POTENTIAL AND STORM TIMING THROUGH THE EVENING HOURS. AT 00Z...COLD FRONT WAS ALONG A HAIGLER TO IDALIA TO FLAGLER LINE...WITH DRYLINE EXTENDING TO THE SOUTH ALONG THE KS-COLORADO BORDER. LOCALLY STRONG WINDS HAVE BEEN OBSERVED NEAR GLD WITH GUSTS IN EXCEEDING 40 KTS...BUT WITH FROP COMING SOON AND SMALL AREA OF COVERAGE DO NOT PLAN ANY ADVISORY AT THIS TIME. THINKING THAT PASSAGE OF COLD FRONT WILL END SEVERE THREAT AND WILL BE CLEARING YUMA COUNTY FROM WATCH SOON...STRONG WINDS ALONG DRYLINE AND AHEAD OF FRONT HAVE ME CONCERNED THAT STORMS WILL REDEVELOP ALONG THIS INTERSECTION AND EXPECT STRONG/SEVERE STORMS TO INITIATE AROUND KANORADO OVER THE NEXT HOUR. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 228 PM MDT THU APR 12 2012 TONIGHT...THUNDERSTORMS ARE EXPECTED THROUGH THE EVENING HOURS AS THE DRY LINE MOVES EASTWARD...AND SOME OF THESE STORMS ARE EXPECTED TO BECOME SEVERE. THE MAIN THREATS WILL BE TORNADOES AND LARGE HAIL. STORM MOTION SHOULD BE TO THE NORTHEAST NEAR 35 MPH. A LOW LEVEL JET WILL STRENGTHEN DURING THE EARLY EVENING...INCREASING LOW LEVEL WIND SHEAR OVER THE EASTERN PORTION OF THE AREA. THIS WIND SHEAR WILL AID STORM FORMATION INTO THE EVENING. BY 06Z...THE POTENTIAL FOR THUNDERSTORMS SHOULD BE LIMITED TO THE EXTREME NORTHEASTERN PORTION OF THE AREA...AND THE ATMOSPHERE SHOULD BECOME INCREASINGLY CAPPED IN THE 04-06Z TIME FRAME. FRIDAY-FRIDAY NIGHT...THERE IS SOME INDICATION BY NAM/MET THAT FOG MAY DEVELOP EARLY FRIDAY MORNING ACROSS THE NE PART OF THE CWA. MODEL SOUNDINGS SHOW QUITE A BIT OF DRYING OCCURRING IN THE BL ACROSS THE AREA WITH WEST WINDS...SO I LEFT MENTION OUT. SHORTWAVE RIDGE EXPECTED TO REMAIN IN PLACE OVER CWA FRIDAY/FRIDAY NIGHT WITH LARGE SCALE SUBSIDENCE IN PLACE. BROAD LARGE SCALE TROUGH WILL REMAIN ACROSS THE WESTERN US...WITH WEAK SHORTWAVE TROUGHS MOVING ALONG THE EASTERN EDGE INTO THE CENTRAL ROCKIES. MAIN EFFECT FRIDAY AND FRIDAY NIGHT WILL BE TO BRING HIGH CLOUDS ACROSS THE AREA. MILD HIGH TEMPS IN THE UPPER 60S/LOW 70S EXPECTED FROM THE WEST TO THE EAST...POSSIBLY MID/UPPER 70S IN NORTON/GRAHAM COUNTIES. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 228 PM MDT THU APR 12 2012 SATURDAY-SUNDAY NIGHT...LIFT/MOISTURE BEGINS TO MOVE INTO THE NW PART OF THE CWA LATE SATURDAY AFTERNOON INTO SATURDAY NIGHT FROM AS THE LARGE SCALE TROUGH FINALLY BEGINS TO SHIFT EAST TOWARDS THE FOUR CORNERS REGION. I ADDED SLIGHT CHANCE FOR SHOWERS/THUNDERSTORMS BEGINNING SATURDAY AFTERNOON IN THE FAR NW CWA...WITH INCREASING CHANCES THROUGH THE EVENING/OVERNIGHT PERIOD SPREADING EAST INTO THE REST OF THE CWA. GUIDANCE IS IN GOOD AGREEMENT ON STRONG/CLOSED H7/H5 UPPER LOW MOVING DIRECTLY OVER CWA...WITH GOOD LIFT/MOISTURE ACROSS THE NW HALF OF THE CWA THROUGH SUNDAY NIGHT. I INCREASED POPS ACROSS THE CWA...WITH LIKELY POPS LIMITED ACROSS THE NW. A STRONG COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL MOVE ACROSS THE CWA BY LATE SUNDAY AFTERNOON...WITH COOLING TEMPERATURES THROUGH THE DAY. MODELS SHOW ELEVATED INSTABILITY ASSOCIATED WITH THE UPPER LOW ACROSS THE CWA AHEAD OF THE COLD FRONT...SO I LEFT THUNDERSTORM MENTION THROUGH THE DAY SUNDAY AFTERNOON. MODEL SOUNDINGS WOULD INDICATE PRECIP POSSIBLY CHANGING OVER TO SNOW AS EARLY AS SUNDAY EVENING ACROSS EASTERN COLORADO AS COLD AIR MOVES INTO THE AREA...AND THEN FURTHER EAST INTO THE CWA AFTER MIDNIGHT. I KEPT RAIN/SNOW MIX MENTION FOR NOW ACROSS THE WESTERN CWA...WITH BEST CHANCE FOR ALL SNOW LIMITED TO EASTERN COLORADO AFTER MIDNIGHT. PRECIP SHOULD TAPER OFF BY SUNRISE MONDAY AS UPPER LOW MOVES EAST. ANOTHER CONCERN WORTH MENTIONING WITH THIS SYSTEM WILL BE THE POTENTIAL FOR VERY STRONG WINDS TO DEVELOP SUNDAY AFTERNOON/EVENING BEHIND THE COLD FRONT. PRESSURE RISES 5-9MB ADVERTISED BY GFS/ECMWF AND H85 WINDS 45-50KT WOULD SUPPORT POTENTIAL FOR ADVISORY...POSSIBLY WARNING CRITERIA WINDS DEEPENING ON MIXING. I I INCREASED WINDS TO 25-27KT SUSTAINED AS A STARTING POINT TO STAY WITHIN COLLABORATION. THIS WILL LIKELY NEED TO BE INCREASED AS WE GET CLOSER AND GET A BETTER HANDLE ON HOW THESE WINDS WILL PLAY OUT. MONDAY-THURSDAY...NOT A LOT OF AGREEMENT IN HOW THE LARGE SCALE PATTERN EVOLVES BEHIND THE DEPARTING UPPER TROUGH EARLY NEXT WEEK. HOWEVER WITH SOLUTIONS RANGING FROM EITHER RIDGING OVER THE CENTRAL US...TO A W/NW ZONAL PATTERN...DRY CONDITIONS AND MILD TEMPERATURES SHOULD PREVAIL. WITH THIS IN MIND I KEPT THE FORECAST DRY THROUGH THE EXTENDED PERIODS...AND SHOWED A WARMING TREND. THE WEEK STARTS OFF WITH NEAR SEASONAL HIGHS MONDAY IN THE UPPER 50S/NEAR 60...ENDING THE FORECAST PERIOD ON THURSDAY WITH HIGHS 15-20F ABOVE NORMAL IN THE UPPER 70S/NEAR 80. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 537 PM MDT THU APR 12 2012 TRIPLE POINT OF SFC LOW IN PLACE ACROSS EXTREME SOUTHWEST NEBRASKA WITH DRYLINE EXTENDING TO THE SOUTH ALONG THE KANSAS AND COLORADO BORDER. CURRENT TRENDS HAVE HAD STORMS DEVELOPING AND INTENSIFYING AS THEY MOVE TO NORTH OF GLD AND WHILE DRYLINE REMAINS TO THE WEST...THINK THAT TREND WILL CONTINUE. WINDOW FOR POTENTIAL THUNDERSTORM IMPACTS AT GLD WILL LIKELY BE BTNW 00 AND 2Z AND ONCE FRONTAL ZONE SWEEPS OVER AREA CHANCES WILL DECREASE RAPIDLY AFTER THAT. MCK MORE COMPLICATED AS NUMEROUS AVIATION IMPACTS ARE POSSIBLE...WITH IFR CONDITIONS EXPECTED TO PREVAIL...WITH STRONG THUNDERSTORMS POSSIBLE THROUGH 06Z...WITH FIRST AREA OF STORMS LIKELY TO GRAZE AREA TO WEST...WITH COVERAGE INCREASING AS FRONT APPROACHES. ONCE FRONT MOVES THROUGH...VFR CONDITIONS WILL PREVAIL. && .FIRE WEATHER... ISSUED AT 228 PM MDT THU APR 12 2012 LOW RH VALUES BETWEEN 15-20 PERCENT ARE EXPECTED WEST OF A LINE FROM TRENTON NEBRASKA TO LEOTI KANSAS. WHILE GUSTY WINDS ARE EXPECTED TO DEVELOP FRIDAY AFTERNOON...I AM NOT CONFIDENT THAT WE WILL SEE WINDS WITHIN RED FLAG CRITERIA FOR THE NECESSARY 3 HOURS...SO NO RFW IS PLANNED AT THIS POINT. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...JRM SHORT TERM...CJS/DR LONG TERM...DR AVIATION...JRM FIRE WEATHER...DR
Hazardous weather outlook, Apr 12, 2:58 PM MDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 258 PM MDT THU APR 12 2012 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-131315- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 258 PM MDT THU APR 12 2012 /358 PM CDT THU APR 12 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE WEATHER IS EXPECTED ACROSS MOST OF THE TRI-STATE AREA THIS AFTERNOON AND EARLY THIS EVENING. THUNDERSTORMS SHOULD DEVELOP NEAR THE KANSAS AND COLORADO BORDER THIS AFTERNOON AND SPREAD EASTWARD THROUGH THE EVENING. SUPERCELL THUNDERSTORMS ARE POSSIBLE AND WILL BE CAPABLE OF PRODUCING TORNADOES AND VERY LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CRITICAL FIRE CONDITIONS MAY BE POSSIBLE FRIDAY AFTERNOON WEST OF A LINE FROM TRENTON NEBRASKA TO LEOTI KANSAS...WITH LOW RELATIVE HUMIDITIES AND GUSTY WINDS EXPECTED. ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON THROUGH AND SUNDAY. THE THREAT FOR WIDESPREAD SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. CJS/DR
In the hours before
Local storm report, Apr 12, 5:51 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
551 PM MDT THU APR 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL TRENTON 40.17N 101.01W
04/12/2012 E0.50 INCH HITCHCOCK NE EMERGENCY MNGR
&&
MENTZERLocal storm report, Apr 12, 6:06 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
606 PM MDT THU APR 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL 5 S BIRD CITY 39.68N 101.53W
04/12/2012 E1.00 INCH CHEYENNE KS STORM CHASER
&&
MENTZERLocal storm report, Apr 12, 6:33 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
633 PM MDT THU APR 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL 2 W TRENTON 40.17N 101.05W
04/12/2012 E2.00 INCH HITCHCOCK NE STORM CHASER
ALSO ESTIMATED 60 MPH WIND GUSTS.
&&
MENTZERLocal storm report, Apr 12, 6:34 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
634 PM MDT THU APR 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL TRENTON 40.17N 101.01W
04/12/2012 E1.75 INCH HITCHCOCK NE CO-OP OBSERVER
HAIL COVERING THE GROUND.
&&
MENTZERLocal storm report, Apr 12, 6:40 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
640 PM MDT THU APR 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM HAIL TRENTON 40.17N 101.01W
04/12/2012 E1.00 INCH HITCHCOCK NE TRAINED SPOTTER
HAIL IS ELONGATED IN SHAPE.
&&
MENTZERLocal storm report, Apr 12, 6:51 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
651 PM MDT THU APR 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TORNADO 3 NW TRENTON 40.21N 101.05W
04/12/2012 HITCHCOCK NE STORM CHASER
REPORTED AS BRIEF.
&&
MENTZERThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 6:15 PM MDT | Severe Thunderstorm Warning | GLD | Hitchcock | 30 min |
| Apr 12, 6:32 PM MDT | Severe Thunderstorm Warning | GLD | Hitchcock, Red Willow | 40 min |
| Apr 12, 6:51 PM MDT | Tornado Warning | GLD | Hitchcock | 24 min |
| Apr 12, 7:51 PM MDT | Special Weather Statement | GLD | Hitchcock | 54 min |
| Apr 12, 8:10 PM MDT | Severe Thunderstorm Warning | GLD | Hitchcock, Red Willow | 50 min |
| Apr 12, 8:40 PM MDT | Severe Thunderstorm Warning | GLD | Hitchcock, Red Willow | 50 min |
| Apr 12, 7:14 PM MDT | Special Weather Statement | GLD | Cheyenne | 31 min |
| Apr 12, 8:03 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 20 min |
| Apr 13, 1:52 PM MDT | Red Flag Warning | GLD | Greeley, Logan, Sherman, Wallace, Wichita | 29 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.